| Model Number |
MMT-551NAP |
| Medical Device Problem Code |
Patient Device Interaction Problem (4001)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
12/15/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
Event or Problem Description
The customer reported via call that the part where the reservoir goes in there was a crack and the black rubber circle that was in the reservoir compartment it was not in the pump.Customer¿s blood glucose level was unknown at the time of incident.Customer state that piece was missing.The insulin pump will be returned for the analysis.